# SDR 96FDEA00068

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FRAME AT BS 720B, LT BETWEEN STR 15 AND STR 14.  GOUGE IN FRAME AT BS 720B, LT BETWEEN STR 15 AND STR 14 WAS FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1 AND WAS REPAIRED PER FEDEX SRM 51-40-3.
